# SDR QXEA2016060400371

- Difficulty date: June 4, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 35,206 hours, 36,964 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Fire Detection
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND POPPED CIRCUIT BREAKER K7 FOR THE NR 1 ENGINE FIRE DETECTION.  FOUND BROKEN WIRE W19A-20-4, WHT, BLU, ORN, GREEN.  SPLICED IN NEW WIRE FROM WING ROOT TO 9811-P721 CONNECTOR.  SYS CHECKS GOOD.
